# SDR HEEA0013279

- Difficulty date: March 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3071K
- Make and model: Bolkms BO105S
- Aircraft serial: S859
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Center Case
- Part number: 4638201003
- Condition: Worn
- Location: M/R Xmsn
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER CASE WORN.  TAIL ROTOR BORE 91.90MM.
